I'm a pagan...I'm a liberal..I live in West, Texas..

Wednesday, October 24, 2007

.......NEWS OF INTEREST.......


Jackiesue:'Hey, BBC, did you read how viagra can make you deaf?'
BBC:'What?'

Jackiesue:'I said, there was an article in the paper and they said that Viagra, Cialis and Levitra are going to put warnings on the pill bottle, that it can make you suddenly go deaf.'
BBC:'You're going to have to speak up...I still can't hear you.'
Jackiesue:'I said, that if you take Viagra it can make you go deaf...all of a sudden.'
BBC:'I still can't hear you, what did you say?'
Jackiesue:'Nevermind.'
BBC:'What?'

9 comments:

Nit Wit said...

Now I know why Bush and Chainey can't hear the American People.

Winston said...

What?

If it has something to do with sex, you know it's gonna make you deaf or blind or deficient in some other horrible way. That's what it says right here in my braille issue of Newsweek.

BBC said...

WHAT DID YOU SAY ????

They told me that whacking off was what made me deaf. Oh well, at least I can still read.

LOL

BBC said...

BTW.... Have a great day, hugs.

angel said...

mwaaaaaaaaaahahahahahahaaaaa...

Sling said...

So your saying you can get a hard-on and you don't have to listen to her??..Win-Win.

High-Maintenance & Hostile Heidi said...

Now I know why Bush and Chainey can't hear the American People.

LMAO!!!

Josh said...

Most men stop listening when they get a hard-on, whether or not any Viagra was involved.

kayakdave said...

Thanks for this one YDG. It was an inspiration for a post over at AG.
Thanks!
Kayak